# SDR FDEA201803170723

- Difficulty date: March 17, 2018
- Submitted: March 19, 2018
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 78,357 hours, 16,903 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Relay
- Condition: Faulty
- Location: Electrical Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

LEVEL ONE EMER POWER ON ALERT 4 HOURS INTO FLIGHT LEVEL CRUISE.  REPLACED RELAY R2-5411 PER FIM 24-24-01-00.  NO FAULTS NOTED. A/C OK FOR SVC.
